# SDR CALA2015011992997

- Difficulty date: January 17, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 83,456 hours, 24,705 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 660 FLOORBEAM CRACK AT LBL 45 IN THE UPPER RADIUS ON THE AFT SIDE.  REPAIRED BS 660 FLOORBEAM IAW ECRA 5310-06384.  PERMANENT REPAIR.
